Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Will daily intake of Evion,Celin,B-complex and whey protein cause hypervitaminosis and what are the side effects if consumed daily ?

Hi Doctor ,I am 23 years old 5ft2 and weigh 63 kg.I am gyming from quite some time and my instructor has suggested to take evion,Celin and b complex tablets.Is it safe to use them on daily basis?Also I am taking Whey protein twice daily. I consume 1 tablet each of Celine,Evion and Bcomplex and take 3 scoops of Whey protein powder. Is the dosage correct? Should i reduce the vitamin intake to avoid hypervitaminosis as I will be consuming all these medicines for around 6 months. Please make me aware about the medicines and their side effects and how much is actually overdose?
Asked On : Fri, 26 Aug 2011
Answers:  1 Views:  771
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. There are no overdose effects of any of the medications, however you might experience nausea. Lipid soluble vitamins like A D E and K may cause toxicity in overdose, however you are very unlikely to overdose unless you intentionally want to do so. Evion or vitamin E is for depression, celin is for cell integrity, b-complex is for overall body metabolism, whey protein is a simple protein which is easily broken down and is used in body building and the dosages that are necessary vary. I hope this answers your questions. Please consult a nutritionist if you feel this information is inadequate or if you need other answers that need discussion in a detailed fashion. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor